Skip to Main content Skip to Navigation
Journal articles

The effective permeability of fractured porous media subject to the Beavers-Joseph contact law

Abstract : We are interested in the asymptotic behaviour of a fluid flow contained in a microscopic periodic distribution of fissures perturbating a porous medium where the Darcy law is valid, when the coupling between both systems is modeled by the Beavers-Joseph interface condition. As the small period of the distribution tends to zero, the interface condition is preserved on a microscopic scale under the additional assumption that the permeability coefficients behave like the squared period of the distribution which is also the squared size of the fissures. Moreover, the resulting pressure is purely macroscopic unlike the velocity field which also depends on the microscopic variable.
Document type :
Journal articles
Complete list of metadatas

Cited literature [28 references]  Display  Hide  Download

https://hal-univ-rennes1.archives-ouvertes.fr/hal-00904846
Contributor : Isabelle Gruais <>
Submitted on : Friday, November 15, 2013 - 1:00:27 PM
Last modification on : Friday, July 10, 2020 - 4:04:16 PM
Long-term archiving on: : Friday, April 7, 2017 - 11:40:18 PM

File

GPS_2013.pdf
Files produced by the author(s)

Identifiers

Citation

Isabelle Gruais, Dan Polisevski, Florentina-Alina Stanescu. The effective permeability of fractured porous media subject to the Beavers-Joseph contact law. Asymptotic Analysis, IOS Press, 2014, 90 (3-4), pp.267-280. ⟨10.3233/ASY-141248⟩. ⟨hal-00904846⟩

Share

Metrics

Record views

494

Files downloads

158